MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS
Model Number DXR00V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Flashers (1864); Visual Disturbances (2140); Halo (2227)
Date of Event 10/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a preloaded multifocal intraocular lens (iol), model dxr00v, was implanted in the patient¿s left eye.Postoperatively, the patient experienced persistent halos and starbursts around lights at night.The symptoms impacted patient¿s daily activities such as night driving due to glare.Was unable to perform certain daily activities, specifically driving at night due to glare.The best spectacle corrected visual acuity (bscva) was 20/40 preoperatively and 20/15 postoperatively.The lens was explanted during a secondary procedure and replaced with a monofocal lens (dib00) of the same diopter as the original lens.Postoperative refraction with the replacement lens was 20/30.No incision enlargement, vitrectomy, sutures, or procedural delays occurred, and no medical attention or medication outside of the standard of care was required.The patient is permanently impaired.Directions for use were followed.The complaint device is not available for return, as it was removed in pieces using the phaco machine.No further information was provided.
 
Additional Manufacturer Narrative
Section a5 and a6: unknown, information was requested but not provided.Section h3: the device was not returned for evaluation as it was discarded; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of this review, if there is any further relevant information, a supplemental medwatch will be filed.Section h6: health effect - impact code: 4619 - visual disturbance - starburst - surgical intervention required; 4619 - halo vision- surgical intervention required; 4619 - glare surgical intervention required.An attempts has been made to obtain missing information; however, the information has not been provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Corrected data: in review, it was noticed that the sentence "was unable to perform certain daily activities, specifically driving at night due to glare." was inadvertently duplicated in section b5 of the original mdr report.This supplemental mdr report is to correct that information.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23875283
Report Number3012236936-2025-000339
Device Sequence Number5546244
Product Code HQL
UDI-Device Identifier05050474761605
UDI-Public(01)05050474761605(17)260719
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/19/2026
Device Model NumberDXR00V
Device Catalogue NumberDXR00VU105
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale
Patient Weight68 KG